# SDR CHQA0000430

- Difficulty date: November 16, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N833
- Make and model: Emb EMB-145LR
- Aircraft serial: 145687
- Aircraft time: 2,246 hours, 2,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OPERATIONAL CHECK, THE RIGHT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB P/N 1317 IAW AMM 33-50-09.  OPS CHECK GOOD.
